# SDR REXA2018112801133

- Difficulty date: November 2, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,156 hours, 16,381 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: BA67030000448
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BRACKET HAS CORROSION, JUST FWD OF THE FLAP ANGLE GEAR BOX IN THE LH MLG WHEEL WELL.   REMOVED/REPLACED ANGLE BRACKET AT FWD OF THE FLAP ANGLE GEAR BOX IN  THE LH MIG WHEEL WELL IAW CRJ 900 SRM 51-42-10                    AAR-R S/M4
